BibTeX record: journals/jsc/HefezH09

download as .bib file

@article{DBLP:journals/jsc/HefezH09,
  author    = {Abramo Hefez and
               Marcelo Escudeiro Hernandes},
  title     = {Analytic classification of plane branches up to multiplicity 4},
  journal   = {J. Symb. Comput.},
  year      = {2009},
  volume    = {44},
  number    = {6},
  pages     = {626--634},
  url       = {http://dx.doi.org/10.1016/j.jsc.2008.09.003},
  doi       = {10.1016/j.jsc.2008.09.003},
  timestamp = {Thu, 23 Oct 2014 19:39:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/HefezH09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}